Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 7, 2024, 5:55 PM CST for 4 counties in Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2024, 5:55 PM CST (23:55 UTC)
- Expired
- Mar 7, 2024, 6:45 PM CST
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greer County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 70 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 6:19 PM CST | HAIL 2.5 | Lone Wolf, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 2:57 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 259 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 444 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
364
WUUS54 KOUN 072355
SVROUN
OKC055-065-075-149-080045-
/O.NEW.KOUN.SV.W.0013.240307T2355Z-240308T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
555 PM CST Thu Mar 7 2024
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southwestern Washita County in western Oklahoma...
Northeastern Jackson County in southwestern Oklahoma...
Northwestern Kiowa County in southwestern Oklahoma...
Eastern Greer County in southwestern Oklahoma...
* Until 645 PM CST.
* At 555 PM CST, a severe thunderstorm was located near Martha,
moving north at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Altus, Hobart, Granite, Sentinel, Blair, Lone Wolf, Martha, Rocky,
Friendship, Altus Air Force Base, Warren, Hester, and Altus-Lugert
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9935 3515 9897 3461 9924 3461 9953
TIME...MOT...LOC 2355Z 199DEG 39KT 3474 9937
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
302 follow-up statements
705
WWUS54 KOUN 080008
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
608 PM CST Thu Mar 7 2024
OKC055-065-075-149-080045-
/O.CON.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Washita OK-Jackson OK-Kiowa OK-Greer OK-
608 PM CST Thu Mar 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN WASHITA...NORTHEASTERN JACKSON...NORTHWESTERN KIOWA
AND EASTERN GREER COUNTIES...
At 607 PM CST, a severe thunderstorm was located 5 miles north of
Blair, moving north at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hobart, Granite, Sentinel, Blair, Lone Wolf, Martha, Rocky, Warren,
Altus Air Force Base, and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9935 3515 9897 3468 9925 3471 9945
TIME...MOT...LOC 0007Z 201DEG 38KT 3485 9930
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
30577
WWUS54 KOUN 080020
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
620 PM CST Thu Mar 7 2024
OKC065-080029-
/O.CAN.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Jackson OK-
620 PM CST Thu Mar 7 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3516 9935 3515 9897 3486 9915 3485 9917
3486 9919 3485 9919 3481 9935 3481 9941
3480 9941 3479 9943
TIME...MOT...LOC 0019Z 198DEG 45KT 3504 9922
$$
OKC055-075-149-080045-
/O.CON.KOUN.SV.W.0013.000000T0000Z-240308T0045Z/
Washita OK-Kiowa OK-Greer OK-
620 PM CST Thu Mar 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR SOUTHWESTERN WASHITA...NORTHWESTERN KIOWA AND EASTERN GREER
COUNTIES...
At 619 PM CST, a severe thunderstorm was located near Lone Wolf,
moving north at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hobart, Granite, Sentinel, Lone Wolf, Rocky, and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3516 9935 3515 9897 3486 9915 3485 9917
3486 9919 3485 9919 3481 9935 3481 9941
3480 9941 3479 9943
TIME...MOT...LOC 0019Z 198DEG 45KT 3504 9922
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:42 PM CST, 13 minutes earlier.
Area forecast discussion, Mar 7, 5:42 PM CST, 13 minutes before
Area Forecast Discussion National Weather Service Norman OK 542 PM CST Thu Mar 7 2024 ...New AVIATION... .SHORT TERM... (This evening through Friday) Issued at 257 PM CST Thu Mar 7 2024 Latest observations show a surface low centered over northwest Oklahoma with a sharp warm front extending across far northern Oklahoma and a dryline bulging over northwest Oklahoma. An attendant cold front was also situated over the Oklahoma panhandle. Severe thunderstorms are expected to develop along a dryline and ahead of the cold front over the next several hours as dynamic lift overspreads the area. The storms that develop initially along the dryline are could become supercellular and produce large hail up to the size of golfballs over far southwest Oklahoma and western north Texas. Meanwhile, severe storm development is also possible along/ahead of the warm front - though whether these storms impact our area is uncertain as satellite indicates the warm front lifting into southern Kansas as of 2PM. Nevertheless, storms along the warm front will pose a tornado threat with RAP effective helicity values prog'd at 200-300 m2/s2. Storms could congeal into a linear MCS tonight upon reaching central Oklahoma as the cold front approaches and becomes quasi-stationary. Large hail up to the size of quarters and damaging wind gusts up to 60 mph are possible as storms reach central Oklahoma later tonight. Showers and a few thunderstorms could linger across parts of southern Oklahoma and western north Texas towards Friday morning. The upper trough will continue to push the cold front across our area through Friday morning with some rain showers behind the front. Large scale warm air ascent seen on the isentropic surfaces in a weak to low-end moderately unstable environment will produce clusters of isolated thunderstorms in the warm sector ahead of the cold front with more liner storms along the fronts leading edge. The severe risk during the morning with the isolated storms will be lower although with additional cooling aloft from the upper trough within a deep-layer sheared environment for storm organization in the warm sector cannot completely rule hail perhaps up to quarter size. The severe risk increases during the afternoon in the warm sector with moderate instability but models not in full agreement with the location of the cold front. The GFS solution has the cold front east of I-35 and pushing into southeast Oklahoma, while all other solutions have the front already through our area and into northeast Texas. Should the GFS solution be correct, then southeast Oklahoma would be in the warm sector which could see supercells producing up to golf ball size hail while DCAPE values would also support damaging wind gusts as a second severe hazard. Although this is a Pacific-based storm system coming through, the air mass behind the cold front will be more colder Canadian-based with the surface high up in North Dakota. Northwest Oklahoma will feel the brunt of this colder air with lower 40s highs by late morning then rapidly falling through the afternoon to near freezing. Forecast soundings across northwest Oklahoma on Friday afternoon support a freezing to below freezing column of air above ground level with a moist dendritic zone for ice crystals, so will likely see a changeover to snow on the ground there. Although Ensemble forecast have a bullseye of 60% chance for up to 1-inch of snow in far northwest Oklahoma, warm ground temperatures will make it unlikely this amount will actually accumulate. As a result, snowfall may be greater than what accumulates. However, gusty north winds could reduce visibilities due to snowfall on Friday afternoon across northwest Oklahoma. By Friday evening, will keep POPs east of I-35 and completely out by midnight Saturday morning. As far as grids for Fridays MaxT temperatures, did go colder than NBM using the CONSMOS. && .LONG TERM... (Friday night through next Wednesday) Issued at 257 PM CST Thu Mar 7 2024 Friday night/Saturday morning will be much colder areawide, as gusty north winds will produce wind chill values well in the 20s. Cooler than average for the rest of Saturday as the upper trough makes its exit. Cold again Saturday night/Sunday morning as high pressure settles in, although less of a wind chill but more strong radiational cooling night. Breezy south winds make a return by Sunday afternoon with temperatures warming above average, and increasing gusty south winds through Wednesday will continue the warming trend with mild highs in the upper 70s by mid-week across Oklahoma to lower 80s across western north Texas. However, increasing dry air across the Panhandles will start elevating fire weather conditions across our west during the afternoons starting on Sunday. A couple of upper waves come through during the mid to latter half of next week bringing our next chance for rain on Tuesday night with perhaps a stronger trough at the end of the week pushing our next cold front through. For now, any rain on Tuesday night would be east of I-35. && .AVIATION... (00Z TAFS) Issued at 537 PM CST Thu Mar 7 2024 Scattered thunderstorms will continue to move slowly east this evening, potentially impacting many of our sites. Storm activity will diminish after midnight but low ceilings and/or scattered showers will linger into Friday morning. Additional showers and continued low ceilings are likely as we head into Friday afternoon. A cold front will bring a northerly wind shift with it as it moves across the area from north to south tonight into tomorrow morning. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 50 53 33 54 / 70 50 20 0 Hobart OK 46 51 32 54 / 60 40 10 0 Wichita Falls TX 53 58 37 58 / 50 30 10 0 Gage OK 35 40 26 56 / 30 50 10 0 Ponca City OK 47 52 32 54 / 70 30 20 0 Durant OK 56 65 40 57 / 60 60 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...68 LONG TERM....68 AVIATION...08
Hazardous weather outlook, Mar 7, 3:21 PM CST, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 321 PM CST Thu Mar 7 2024 OKZ004>048-050>052-TXZ083>090-082130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 321 PM CST Thu Mar 7 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Thunderstorms will be possible through tonight across the western two-thirds of Oklahoma and western north Texas. Some of these storms could become severe with possible supercells producing up to golf ball size hail and 60 mph damaging wind gusts as the potential hazards. The tornado potential is very low but cannot be completely be ruled out should a supercell develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorms will be possible Friday morning into the early evening hours. Some of these storms could become severe with up to quarter size hail, with the highest risk across southeast Oklahoma toward the afternoon hours with up to golf ball size hail and damaging wind gusts as the two potential hazards. .Fire Weather... Fire weather conditions will be elevated across parts of western Oklahoma every afternoon beginning Sunday through Wednesday due to gusty south winds, drier air increasing across the Southern High Plains and warmer temperatures. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 7, 5:24 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Norman OK
524 PM CST Thu Mar 7 2024
OKZ005-006-080000-
Alfalfa OK-Woods OK-
524 PM CST Thu Mar 7 2024
...A strong thunderstorm will impact portions of east central Woods
and west central Alfalfa Counties through 600 PM CST
...
At 524 PM CST, Doppler radar was tracking a strong thunderstorm 4
miles west of Carmen, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Carmen, Dacoma, and Lambert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3652 9852 3656 9862 3680 9855 3670 9830
TIME...MOT...LOC 2324Z 207DEG 12KT 3659 9854
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
03Special weather statement, Mar 7, 5:29 PM CST, 26 minutes before
Special Weather Statement
National Weather Service Norman OK
529 PM CST Thu Mar 7 2024
OKZ006-007-080000-
Alfalfa OK-Grant OK-
529 PM CST Thu Mar 7 2024
...A strong thunderstorm will impact portions of east central Alfalfa
and southwestern Grant Counties through 600 PM CST
...
At 528 PM CST, Doppler radar was tracking a strong thunderstorm near
Nash, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medford, Pond Creek, Jet, Nash, Jefferson, and Great Salt Plains
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3659 9766 3659 9821 3675 9821 3691 9773
TIME...MOT...LOC 2328Z 257DEG 31KT 3663 9807
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
03Local storm report, Mar 7, 5:33 PM CST, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
533 PM CST Thu Mar 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM Hail 5 SE Quanah 34.25N 99.67W
03/07/2024 E1.50 inch Hardeman TX Public
Time estimated by radar.
&&
SCSpecial weather statement, Mar 7, 5:37 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
537 PM CST Thu Mar 7 2024
OKZ033-034-080000-
Harmon OK-Greer OK-
537 PM CST Thu Mar 7 2024
...A strong thunderstorm will impact portions of central Harmon and
south central Greer Counties through 600 PM CST
...
At 536 PM CST, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Dodson, moving east at 35 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Vinson and McKnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3494 9972 3473 9966 3471 9999 3482 10000
3489 10000
TIME...MOT...LOC 2336Z 264DEG 29KT 3481 9992
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
30Special weather statement, Mar 7, 5:39 PM CST, 16 minutes before
Special Weather Statement National Weather Service Norman OK 539 PM CST Thu Mar 7 2024 OKZ022-023-080015- Washita OK-Caddo OK- 539 PM CST Thu Mar 7 2024 ...A strong thunderstorm will impact portions of northeastern Washita and northwestern Caddo Counties through 615 PM CST ... At 539 PM CST, Doppler radar was tracking a strong thunderstorm near Cloud Chief, moving east at 40 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Cordell, Corn, Eakly, Colony, Alfalfa, Cloud Chief, Fort Cobb Reservoir, and Cowden. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3520 9896 3535 9896 3548 9851 3521 9844 TIME...MOT...LOC 2339Z 259DEG 37KT 3528 9885 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH 30
Special weather statement, Mar 7, 5:42 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Norman OK
542 PM CST Thu Mar 7 2024
OKZ017-018-080015-
Kingfisher OK-Blaine OK-
542 PM CST Thu Mar 7 2024
...Strong thunderstorms will impact portions of southern Kingfisher
and east central Blaine Counties through 615 PM CST
...
At 541 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Loyal to 11 miles east of
Watonga to near Greenfield. Movement was east at 35 mph.
HAZARD...Wind gusts of 40 mph and hail up to the size of dimes.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingfisher, Dover, Greenfield, and Omega.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3582 9775 3572 9812 3572 9847 3586 9837
3595 9821 3603 9774
TIME...MOT...LOC 2341Z 253DEG 30KT 3592 9808 3584 9820 3575 9843
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 11:37 PM CST | Special Weather Statement | OUN | Johnston | 23 min |
| Mar 6, 11:43 PM CST | Special Weather Statement | OUN | Bryan | 32 min |
| Mar 7, 12:01 AM CST | Special Weather Statement | OUN | Atoka | 44 min |
| Mar 7, 12:05 AM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal | 25 min |
| Mar 7, 12:29 AM CST | Special Weather Statement | OUN | Atoka | 31 min |
| Mar 7, 4:41 AM CST | Special Weather Statement | OUN | Okfuskee | 34 min |
| Mar 7, 4:49 AM CST | Special Weather Statement | OUN | Payne | 26 min |
| Mar 7, 6:23 AM CST | Special Weather Statement | OUN | Noble | 37 min |
| Mar 7, 3:21 PM CST | Special Weather Statement | OUN | Dewey | 39 min |
| Mar 7, 4:03 PM CST | Special Weather Statement | OUN | Comanche | 42 min |
| Mar 7, 4:09 PM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 15 min |
| Mar 7, 5:14 PM CST | Special Weather Statement | OUN | Greer | 31 min |
| Mar 7, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| Mar 7, 5:24 PM CST | Special Weather Statement | OUN | Alfalfa | 36 min |
| Mar 7, 5:29 PM CST | Special Weather Statement | OUN | Grant | 31 min |
| Mar 7, 5:37 PM CST | Special Weather Statement | OUN | Harmon | 23 min |
| Mar 7, 5:39 PM CST | Special Weather Statement | OUN | Washita | 36 min |
| Mar 7, 5:42 PM CST | Special Weather Statement | OUN | Kingfisher | 33 min |
| Mar 7, 5:50 PM CST | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Mar 7, 5:58 PM CST | Severe Thunderstorm Warning | OUN | Alfalfa | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.